# SDR DXTA2021102150670

- Difficulty date: October 21, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N784QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20575
- Aircraft time: 6,500 hours, 3,721 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON ENGINE BLEEDS,  SMOKE STARTED COMING OUT OF THE SIDE AIR VENTS IN THE COCKPIT.  SMOKE WAS WHITE & HAD AN OILY ODOR.   NO ABNORMAL INDICATIONS OR CASS MESSAGES. ONCE AIR SOURCE KNOB ON AIR CONDITIONING/ BLEED PANEL WAS TURNED TO OFF, THE SMOKE DISSIPATED.   OPERATED BLEED AIR SYSTEM & NOTED SMOKE ENTERING CABIN.  SHUTDOWN ACFT & INSPD ACM.  ACM FOUND SEIZED.  ACM R & R IAW  MM 21-52-13.  INSTALLED REHEATER/CONDENSER & ALL PLUMING IAW MM 21-52·21. R & R TOP OZONE CONVERTER IAW MM 21-52-01. LOWER OZONE CONVERTER IS REPLACED IAW AMM 21-52-01.  OPS CHECKED AIR CON SYS IAW  AMM 21-52-00. OPS & LEAK CHECKED GOOD.
